Solutions globales de l'équation des ondes semi-linéaire critique à coefficients variables
[Global solutions for the critical nonlinear wave equation in variable coefficients]
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 1, pp. 1-22.

In this work, we study the existence of both global smooth and Shatah-Struwe’s solutions of the critical wave equation in variable coefficients in dimension d of space

A u+|u| 4/(d-2) u= t 2 u- div (A(x)· x u)+|u| 4/(d-2) u=0, t × x d ,
where A is a regular function valued in the space of d×d positive definite matrix and which is the identity outside a fixed compact.

Dans ce travail, on s’intéresse à l’existence globale de solutions classiques et au sens de Shatah-Struwe de l’équation des ondes critique à coefficients variables en dimension d d’espace

A u+|u| 4/(d-2) u= t 2 u- div (A(x)· x u)+|u| 4/(d-2) u=0, t × x d ,
A est une fonction régulière à valeurs dans les matrices d×d définies positives, valant l’identité en dehors d’un compact fixe.

DOI: 10.24033/bsmf.2434
Classification: 35-XX,  35Lxx,  35L05
Keywords: wave equations, Strichartz estimates, global existence, geodesic cones
@article{BSMF_2003__131_1_1_0,
     author = {Ibrahim, Slim and Majdoub, Mohamed},
     title = {Solutions globales de l'\'equation des ondes semi-lin\'eaire critique \`a coefficients variables},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--22},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {1},
     year = {2003},
     doi = {10.24033/bsmf.2434},
     zbl = {1024.35077},
     mrnumber = {1975803},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2434/}
}
TY  - JOUR
AU  - Ibrahim, Slim
AU  - Majdoub, Mohamed
TI  - Solutions globales de l'équation des ondes semi-linéaire critique à coefficients variables
JO  - Bulletin de la Société Mathématique de France
PY  - 2003
DA  - 2003///
SP  - 1
EP  - 22
VL  - 131
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2434/
UR  - https://zbmath.org/?q=an%3A1024.35077
UR  - https://www.ams.org/mathscinet-getitem?mr=1975803
UR  - https://doi.org/10.24033/bsmf.2434
DO  - 10.24033/bsmf.2434
LA  - fr
ID  - BSMF_2003__131_1_1_0
ER  - 
%0 Journal Article
%A Ibrahim, Slim
%A Majdoub, Mohamed
%T Solutions globales de l'équation des ondes semi-linéaire critique à coefficients variables
%J Bulletin de la Société Mathématique de France
%D 2003
%P 1-22
%V 131
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2434
%R 10.24033/bsmf.2434
%G fr
%F BSMF_2003__131_1_1_0
Ibrahim, Slim; Majdoub, Mohamed. Solutions globales de l'équation des ondes semi-linéaire critique à coefficients variables. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 1, pp. 1-22. doi : 10.24033/bsmf.2434. http://www.numdam.org/articles/10.24033/bsmf.2434/

[1] H. Bahouri & P. Gérard - « High frequency approximation of solutions to critical nonlinear wave equations », Amer. J. Math. 121 (1999), p. 131-175. | MR | Zbl

[2] H. Bahouri & J. Shatah - « Decay estimates for the critical semilinear wave equation », Ann. Inst. Henri Poincaré, Anal. non-linéaire 15 (1998), p. 783-789. | Numdam | MR | Zbl

[3] S. Gallot, D. Hulin & J. Lafontaine - Riemannian geometry, second éd., Springer-Verlag, 1993. | Zbl

[4] J. Ginibre & G. Velo - « The global Cauchy problem for nonlinear Klein-Gordon equation », Math. Zeit. 189 (1985), p. 487-505. | MR | Zbl

[5] -, « Generalized Strichartz inequalities for the wave equations », J. Funct. Anal. 133 (1995), p. 50-68. | MR | Zbl

[6] M. Grillakis - « Regularity and asymptotic behaviour of the wave equation with a critical nonlinearity », Ann. of Math. 132 (1990), p. 485-509. | MR | Zbl

[7] -, « Regularity for the wave equation with a critical nonlinearity », Comm. Pure Appl. Math. XLVI (1992), p. 749-774. | MR | Zbl

[8] S. Ibrahim & M. Majdoub - « Existence globale de solutions pour l'équation des ondes semi-linéaire critique à coefficients variables », 328 (1999), p. 579-584. | MR | Zbl

[9] L. Kapitanski - « Some generalizations of the Strichartz-Brenner inequality », Leningrad Math. J. 1 (1990), no. 3, p. 693-726. | MR | Zbl

[10] -, « The Cauchy problem for a semilinear wave equation », Zap. Nauchn. Sem. Leningrad Otdel. Math. Inst. Steklov (LOMI) 181-182 (1990), p. 24-64 and 38-85. | Zbl

[11] -, « The Cauchy problem for a semilinear wave equation II », J. Soviet Math., Série I 62 (1992), p. 2746-2777. | MR

[12] -, « Global and unique weak solutions of nonlinear wave equations », Math. Research Letters 1 (1994), no. 2, p. 211-224. | MR | Zbl

[13] G. Lebeau - « Optique non linéaire et ondes sur-critiques », Sém. équations dérivées partielles, École Polytechnique, Palaiseau, 1999-2000. | Numdam | MR | Zbl

[14] A. Majda - Compressible fluid flow and systems of conservation lows in several space variables, Appl. Math. Sci., vol. 53, Springer, 1984. | MR | Zbl

[15] J. Shatah & M. Struwe - « Regularity results for nonlinear wave equations », Ann. of Math. 138 (1993), no. 2, p. 503-518. | MR | Zbl

[16] -, « Well-posedness in the energy space for semilinear wave equation with critical growth », IMRN 7 (1994), p. 303-309. | MR | Zbl

[17] H. Smith - « Une paramétrix pour les équations des ondes à coefficients 𝒞 1,1 », Ann. Inst. Fourier 48 (1998), no. 3, p. 797-835. | Numdam | MR | Zbl

[18] M. Struwe - « Semilinear wave equations », Bull. Amer. Math. Soc. 26 (1992), p. 53-85. | Zbl

[19] C. Zuily - « Solutions en grand temps d'équations d'ondes non linéaire », Sém. Bourbaki 1993/1994, Astérisque, vol. 227, Soc. Math. France, 1995, exposé no 779. | Numdam | MR | Zbl

Cited by Sources: